MathSciNet Relay Station
MathSciNet bibliographic data
MR1095405 (92c:47072) 47H10
Schu, Jürgen Iterative construction of fixed points of strictly pseudocontractive mappings. Appl. Anal. 40 (1991), no. 2-3, 67–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement